Discussions By Condition: Skin conditions


Posted In: Skin conditions 0 Replies
  • Posted By: Anonymous
  • February 18, 2007
  • 01:21 PM

for 3+ weeks my skin has felt sunburned, itchy rash covering my whole body, now skin is peeling everywhere. any exertion causes pins and needles under the skin. already on second course of prednisone, zyrtec and atarax. about to lose my mind.........any ideas?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?